# SDR DALA2019022701291

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0961269) DURING INSPECTION FOUND ELONGATED HOLE WEB-INTERCOSTAL LOCATED BTW 500A TO 500B STR 26L AT FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOCATED BTW BS 500A TO BS 500B STR 26L AT FWD CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9, 51-40-02 AND DWG #143A7505 REV B.
